Generic properties of conditional exponential stability. XIV
Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 216-223
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_2_a5,
author = {V. M. Millionshchikov},
title = {Generic properties of conditional exponential stability. {XIV}},
journal = {Differencialʹnye uravneni\^a},
pages = {216--223},
year = {1986},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_2_a5/}
}
V. M. Millionshchikov. Generic properties of conditional exponential stability. XIV. Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 216-223. http://geodesic.mathdoc.fr/item/DE_1986_22_2_a5/